Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Is Tingling In Feet A Possible Sign Of Ars

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Burning and Tingling in hands and feet

Hello Doc Keith, Please answermy question and let me feel reassured. I am on atripla since march 2009 and my v/l is undectable and CD4 count is over 500, but when I sit I feel a burning sensation in my feet and tingling in my hands.. what could...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...drug related neuropathy can be seen with Atripla no not common (<< 5%). Almost always drug related neuropathy involves the toes/feet well before the fingers/hands are involved so what you describe would be unusual but possible from the Atripla. A... Read more »

Numbness and tingling in feet sole and just starting atripla

Hello Doc Keith,I started taking atripla a few days ago because my CD 4 count was 323 and v/l was... Read more »

REYATAZ TINGLING IN FEET

I am on Reyataz Norvir and Truvada. I have experience tingling in my feet on and off. I have been... Read more »
Articles
The Well Project

Peripheral Neuropathy and HIV/AIDS

...Feet throbbing or cramping at night Sudden sharp shooting pains It is these slight or occasional sensations that are often overlooked byboth the patient and the doctor. Do not ignore these symptoms or they may getworse. In some cases the... Read more »
AIDSinfo

An Overview of Invirase (Saquinavir mesylate)

...weakness; headache; mouth sores; nausea; stomach pain; vomiting; trouble sleeping; numbness, pain, or tingling in the hands or feet; rash; unusual tiredness; and warts. Individuals should tell a doctor if these side effects continue or are... Read more »
AIDSinfo

An Overview of Trizivir (AZT/3TC/Abacavir)

...taking this medication experiences digestive system problems, joint or muscle pain and weakness, pain or tingling of hands or feet, headache, dizziness, and unusual tiredness. Some side effects may not be serious and may lessen or disappear with... Read more »
AIDSinfo

An Overview of Epzicom (Abacavir/3TC, Kivexa)

...taking this medication experiences digestive system problems, joint or muscle pain and weakness, pain or tingling of hands or feet, headache, dizziness, or unusual tiredness. Individuals should tell a doctor if these side effects continue or are... Read more »
Connect With Others

burning tingling in hands and feet

Posted by Worried12, 3 Replies
...some times. Is it all in my head? Its not even an HIV symptom is it? Is it even possible to not seroconvert until 5 months after exposure? I had a negative blood test at 3 months . Risk: masturbated with panties BLAH BLAH BLAH. Why do I get new... Read more »

I am not imagining this but tingling hands/feets!!

Posted by ExWorryWart, 5 Replies
...exposure? This is the only symptom that is consistent and not going away.. PLZ HELP I had anxiety disorder earlier but never had tingling (unless during panic attacks)...this one is consistent and burns too...I looked over anxiety forum and that... Read more »

Anyone experiencing tingling on hands and feets?

Posted by ExWorryWart, 1 Reply
Sounds like it is pointless to worry about this particular symptom as per the professionals in this thebody.com website. So I am much relieved now http://www.thebody.com/Forums/AIDS/SafeSex/Archive/Other/Q146454.html Just read about the gentleman... Read more »

Tingling in the arms ?

Posted by Anonymous, 1 Reply
...What is the tingling in the arms symptoms of HIV ? Read more »